On a theorem of Jónsson and Tarski
Portugaliae mathematica, Tome 16 (1957) no. 1, pp. 11-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1957__16_1_114781,
author = {Keedy, M.L.},
title = {On a theorem of {J\'onsson} and {Tarski}},
journal = {Portugaliae mathematica},
pages = {11--14},
year = {1957},
volume = {16},
number = {1},
mrnumber = {0101200},
zbl = {0090.25002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1957__16_1_114781/}
}
Keedy, M.L. On a theorem of Jónsson and Tarski. Portugaliae mathematica, Tome 16 (1957) no. 1, pp. 11-14. http://geodesic.mathdoc.fr/item/PORMA_1957__16_1_114781/